BIROn - Birkbeck Institutional Research Online

    Commuting Involution Graphs in classical affine Weyl Groups

    Hart, Sarah and Sbeiti Clarke, Amal (2020) Commuting Involution Graphs in classical affine Weyl Groups. Communications in Algebra 48 (7), pp. 2941-2957. ISSN 0092-7872.

    [img]
    Preview
    Text
    ComInvClassicalAffine Version 2 Comm in Alg.pdf - Author's Accepted Manuscript

    Download (319kB) | Preview

    Abstract

    In this paper we investigate commuting involution graphs in classical affine Weyl groups. Let $W$ be a classical Weyl group of rank $n$, with $\widetilde W$ its corresponding affine Weyl group. Our main result is that if $X$ is a conjugacy class of involutions in $\widetilde W$, then the commuting involution graph $\C(\widetilde W, X)$ is either disconnected or has diameter at most $n+2$. This bound is known to hold for types $\widetilde A_n$ and $\widetilde C_n$, so the main work of this paper is to prove the theorem for types $\widetilde B_n$ and $\widetilde D_n$.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hart
    Date Deposited: 04 Feb 2020 09:37
    Last Modified: 24 Jan 2022 18:10
    URI: https://eprints.bbk.ac.uk/id/eprint/30779

    Statistics

    Activity Overview
    6 month trend
    131Downloads
    6 month trend
    120Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item